# SDR 07FDEA02041

- Difficulty date: June 1, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 51,714 hours, 36,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK HAS CORR, FS 460-620, RBL-24". REMOVED CORRODED SEAT TRACK AT RBL 24 , STA 480 TO 620 IAW B727 SRM 53-10-5. FAB   NEW   SECTION OF SEAT TRACK PO 1142187. TREATED AND PRIMED IAW B727 SRM 51-10-2.   INSTALLED SEAT TRACK IAW B727 SRM 53-10-5 FIG#1. REMOVED CABLE GUARD AT STA 480-  500.   RECEIVED NEW CABLE GUARD ON TRAVELLER  T7/680992 LOCATED AND INSTALLED IAW B727   SRM 51-30-2.
